Ricerche di Matematica

, Volume 56, Issue 1, pp 19–30

The explicit solutions to the nonlinear Dirac equation and Dirac-Klein-Gordon equation

  • Shuji Machihara
  • Takayuki Omoso
Article

Abstract

In [3] Dias and Figueira have reported that the square of the solution for the nonlinear Dirac equation satisfies the linear wave equation in one space dimension. So the aim of this paper is to proceed with their work and to clarify a structure of the nonlinear Dirac equation. The explicit solutions to the nonlinear Dirac equation and Dirac-Klein-Gordon equation are obtained.

Keywords: Nonlinear Dirac equation, Dirac-Klein-Gordon equation, Pauli matrix

Mathematics Subject Classification (2000): 35C05, 35L45

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  • Shuji Machihara
    • 1
  • Takayuki Omoso
    • 1
  1. 1.Shimane University, Department of Mathematics, Matsue 690-8504Japan

Personalised recommendations